# SDR SWIA2020032749489

- Difficulty date: February 21, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N936SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7726
- Aircraft time: 40,899 hours, 36,569 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOOR SEAT TRACK FS 409 + 10 - 409 + 42 RBL 9   (C-CHECK) RO 3/25/2020   REMOVED AND REPLACED SEAT TRACK AT RBL9 STATIONS FS. 399.00 TP FS. 409.00+128. IAW CRJ 200 AMM.   BOMBARDIER DRAWING. CALIBRATED TOOLING: TORQUE WRENCH AV3967 JULY 2020/ DEPTH GUAGE AV2417 JAN. 2020
